# SDR AALA202505058796

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 38,949 hours, 16,671 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 71784
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF GEAR WOULD NOT RETRACT. ALL RED AND GREEN LIGHTS ILLUMINATED WITH HANDLE IN UP POSITION. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CLE. TROUBLESHOOT SYSTEM PERFORMED PROXIMITY BITE NO LAST OR CURRENT FAULTS RECORDED; SECURED MANUAL EXTEND ACCESS DOOR; ACCOMPLISHED FIM 32-30-00-810-806; REPLACED SELECTOR BYPASS VALVE, ACCOMPLISHED JOB CARD #08L00007004 FOR GEAR SWING AND AMM 32-31-51-000-801 AND 32-31-51-400-801. ALL OPERTIONAL CHECKS GOOD.
